How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Norm S. Your Own Question
Dr. Norm S.
Dr. Norm S., Board Certified OB/GYN
Category: OB GYN
Satisfied Customers: 11252
Experience:  Over 30 years of experience in OB/GYN practice, including teaching students. Fellow of American Board of Obstetrics and Gynecology.
13711182
Type Your OB GYN Question Here...
Dr. Norm S. is online now

what causes excessive wetness and what medication is

Customer Question

what causes excessive vaginal wetness and what medication is given for this problem
Submitted: 3 years ago.
Category: OB GYN
Expert:  Dr. Norm S. replied 3 years ago.
Hello and welcome.
I am Dr. Norm, and I look forward to helping you today.
What do you mean by wetness? Is it increased discharge?
Is it there all the time?
Is there any odor or itch?
Are you leaking urine?
Do you take any medications? Thank you.
Customer: replied 3 years ago.

yes the discharge is always there more during sex there is a odor there but no itch I take amlodipine 5mg lisinopril 10mg atorvastatin 20mg and metformin

Expert:  Dr. Norm S. replied 3 years ago.
There are many possible causes for excessive discharge, including normal changes, vaginal or cervical infections, changes on the surface of the cervix, a change in vaginal bacteria, etc.
Usually it's necessary to see your doctor for evaluation. By doing an exam, testing for infection, and looking at the discharge with a microscope, the doctor can figure out the cause and then recommend treatment.
If there is infection present or a change in bacteria, then medications can be used to clear it. If it's a change on the cervix, it can be helped by freezing the cervix.
Some women have more discharge naturally than others, and sometimes no treatment is necessary.
There is no medication likely to be helpful without an exam and evaluation.
Customer: replied 3 years ago.

I have done test the test came back normal so what else can be the problem is there any treatment that be suggested by you could it be due to my hormone levels please help me

Expert:  Dr. Norm S. replied 3 years ago.
If you're past menopause, then hormones can be helpful. Otherwise not.
There is no way to know the problem without an exam and test of the discharge.
Dr. Norm S. and other OB GYN Specialists are ready to help you
Expert:  Dr. Norm S. replied 3 years ago.
Thank you for your payment.